# SDR CALA2025042904311

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)B757-57-3-0369-RH WING UPPER WTB FAIRING 196AR, AFT BRACKET SUPPORT IS CRACKED SFR REPORTING ONLY REMOVED T-CHORD OUTER CRACKED I.A.W B757-200 SRM 51-40-02-0G-0 A ND RECEIVED T-CHORD OUTER NEW P/N UASRM  53-40-71-01-1-13 TRAVEL ER # T25/1808169 AND INSTALLED NEW T-CHORD OUTER I.A.W B757-200 SRM 51-40-02-0G-0 DWG 149N7222
